# SDR HEEA075583

- Difficulty date: August 24, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N62127
- Make and model: Bell 206L-4
- Aircraft serial: 52023
- Aircraft time: 7,952 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 066106200
- Part serial: 72724
- Condition: Malfunctioned
- Location: Vhf Comms
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO REPLY. PERFORMED PRELIMINARY INSPECTION.  FOUND REPLY LIGHT VERY DIM DUE TO BAD PHOTOCELL.  REPLACED V301 PHOTOCELL.  REPAIRED PROBLEM.  ALSO REPLACED BAD R477 RESISTOR AND ADJUSTED FREQUENCY AND PULSE WIDTH.  BENCH CHECK GOOD.
